advertisement
Question
Posted by: Sue | 2006/04/05

Antibiotics-Allergy

Hi Doc

I'm taking purbac for acne that scars. I am 26, female. I'm basically through all the acne medisen one can take and none is working, some left bad side effects, like pigmentation etc. Tests shown that all my hormones are really high. I can only see an Endogonologist in 4 months. For now I'm back on antibiotics just to help contol it but my skin will still look bad on it. The problem is my ears totally block and its painfull when I'm on antibiotics for my skin. And it takes a long time to go away once I'm off again. It also causes me to mumble as everything echo's. If been to homeopath for 3 months but the treatment made the acne worse. Just want check will this cause or is there a chanse that in can cause permanent damage to my ears? O and if I don't take the antibiotics my skin is so bad I don't want to leave the house. Either way I feel I'm doomed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sue,
Try taking Drixine nose drops twice a day to open the Eustachian tubes to your ears when you have symptoms and take an anti-histamine at night. You could also take a cortisone nose spray like Beconase aq longterm.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement